Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Suggest treatment for helicobactor pylori

User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
Hello Dr.
I have a severe pH and burp even when sitting sleep and eat before eating as any that I have difficulty in the output of waste and XXXXXXX does not bring out the waste, but with blood.'ve Analyzed the germ of the stomach and the result was positive helicobactory.
What do you recommend, because I can not eat or sleep knowing that my belly is swollen and stiff.
Posted Sun, 17 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Ram Choudhary 1 hour later
Brief Answer:
Helicobactor pylori treatment

Detailed Answer:
Hi,
Welcome to healthcare Magic!
I believe you are taliking about gastric acidity and finding of H.pylori in endoscopy.
There are preset regimens for eradication of H.pylori infection and suppression of acidity.
Your local physician will know a suitable regimen for you once he examins you.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for helicobactor pylori 3 minutes later
Can you please advice me for medicines that I can take.
 
 
Answered by Dr. Ram Choudhary 4 hours later
Brief Answer:
better be decided by local clinician

Detailed Answer:
Hi XXXX,
Welcome back.
I treat the patients with these disorders but as a rule patient must be examined for deciding most befitting Regimen for optimal efficiency and minimal adverse effects.
Better review to a local physician who will choose a HP Kit, and a follow up course of Rabeprazole for two months.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for helicobactor pylori 15 minutes later
Thanks Dr
My last question but not regarding previous subject.
Is enalapril (high blood pressure medicine ) effecting on memory .
Or anxiety and depression causing that or both of them.
 
 
Answered by Dr. Ram Choudhary 36 hours later
Brief Answer:
depression is more likely cause

Detailed Answer:
Hi XXXX,
Welcome Back.
Enalapril is an ACEI group of antihypertensive drug that has been a time tested drug.
It does not cause memory decline rather helps it.
This drug needs regular dosing and checking of Renal fiction at 6 monthly intervals.
Depression is considered a neurotoxin in modern practice of Medicine. Anxiety also increases concentration.
They seem likely causes of the memory problem.
Please consult a local physician and get treated for psychiatric disorders.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for helicobactor pylori 2 hours later
Thanks Dr.
Sorry for asking so many questions, I want to let you know that I visit psychiatry clinic and he advice me to take Escitalopram 20 mg(Anxiety disorder )but still I am not take it because I have a concern that might be the problem a brain problem.
How to inshore Dr. These symptoms not brain problem and it's an anxiety problem, is there any indications .
Advice me Dr I want to relax I couldn't suffer more and do you advice me to start Escitalopram )??
Advice me Dr
 
 
Answered by Dr. Ram Choudhary 6 hours later
Brief Answer:
I agree with your psychiatrist

Detailed Answer:
Hi XXXX,
Welcome back to healthcare Magic!
As I have already mentioned depression and anxiety should be treated as soon as possible.
Escitalopram is a good drug for this purpose.
It should be started at 10mg per day at bed time. After one week dose can be escalated to 20mg per day.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor